# SDR 2006FA0000217

- Difficulty date: February 6, 2006
- Submitted: March 14, 2006
- Operation: General aviation
- Aircraft: N181CW
- Make and model: Gulstm GIV
- Aircraft serial: 1001
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB310212
- Part serial: 99131H7132
- Condition: Cracked
- Location: Copilot Wndshld
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

OUTER PLY OF CO-PILOT WINDSHIELD CRACKED IN FLIGHT.  NO LOSS OF PRESSURIZATION OCCURRED.  APPEARS HEATING ELEMENT SHORTED.  (K)
